# SDR SIMA200214816

- Difficulty date: May 2, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  RIGHT BEAM GUSSET IN CARGO IS CORRODED.  BLENDED AND PERFORMED NDT, FOUND TO BE ACCEPTED AS IS IAW EMB GST-1491/02.  (M)
